# SDR DALA2016112709356

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMP FLOOR PANEL 140CF HAS CORROSION AROUND FASTENER HOLES. MAINTENANCE REPLACED FLOOR PANEL IAW SRM 51-40-05 AND 53-60-53.
